Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: O & M HALYARD, INC. HALYARD; GOWN, SURGICAL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
O & M HALYARD, INC. HALYARD; GOWN, SURGICAL
Model Number
44674
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
02/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
When unfolding and opening the sterile gown a piece of blue sticky tape was found inside the sterile package.
New Search
Submit an Adverse Event Report
Brand Name
HALYARD
Common Device Name
GOWN, SURGICAL
Manufacturer
(Section D)
O & M HALYARD, INC.
9120 lockwood blvd
mechanicsville VA 23116
MDR Report Key
19350722
Report Number
19350722
Device Sequence Number
7109640
Product Code
FYA
UDI-Device Identifier
10680651446746
UDI-Public
(01)10680651446746(17)280710(10)AH3191TO7
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
02/22/2024
Report Date
(Section F)
02/22/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
44674
Device Catalogue Number
44674
Device Lot Number
AH3191TO7
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
05/20/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
05/20/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
02/22/2024